# SDR SWAA2023021502628

- Difficulty date: February 14, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 44,833 hours, 27,250 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*C/R* R2 DOOR FWD ASSIST HANDLE LOOSE<[01] RESECURED FWD R2 DOOR ASSIST HANDLE IN REF TO B737 AMM 52-41-31-020-008.;[02] VERIFIED STEP NO 1.
